# SDR SWAA2020111629451

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 14,817 hours, 6,575 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 7816904
- Part serial: 1434A
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TAXIING SLOWLY (1-2 KTS) AND TRYING TO STOP THE BRAKES 'RELEASE' SIMILAR TO ANTI-SKID CYCLING AND THE AIRCRAFT COASTS UNTIL YOU PRESS HARDER ON THE BRAKES.  PERFORMED AACU BITE CHECK, PER AMM 32-42-00.  FOUND FAULT A/B CONT.   PERFORMED FIM TASK 32-42 TASK 807, FOUND AUTO BRAKE CONT MODULE OUT OF RESISTANCE RANGE.  R & R AUTO BRAKE PRES CONT MODULE, PER AMM 32-42-81.  OPERATIONS CHECK GOOD.  WHILE PERFORMING T/S ALSO FOUND AUTO BRAKE SHUTTLE VALVE PRESS SWITCH BE 'STICKING' OPEN.  R & R PRES ON SHUTTLE VALVE (RT), PER AMM 32-42-71 POS ONLY TAG 1020189 P/N OFF 78169-04 S/N OFF 1434A P/N ON 20102060-103S/N ON 2557.
